# SDR HALA20240823238

- Difficulty date: August 22, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 43,511 hours, 6,915 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 43,337 hours, 6,874 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG 1 "EPR MODE FAULT" DISPLAYED ON DESCENT. PERFORMED TSM 73-21-00-200-804-A FOUND NO DEFECTS ON P50 AIR TUBES. REMOVED AND REPLACED P50 EEC LINE RAN ENGINE NO FAULTS FOUND. BITE TEST OF EEC OK. PERFORMED AIRFLOW & PRESSURE CECK OF ENG #1 P20 & P50 AIR TUBES ANDFOUND NO FAULTS PER AMM 73-21-00-200-802-A & 73-21-80-200-804-A. PERFORMED TSM 73-21-71-810-934-A. INSPECTION, RESISTANCE CHCKS GOOD. NO SHORTS. COMPLETED UP TO SECTION 4.A. PER ENGINEERING, REMOVED & REPLACED EIVMU 1 PER AMM 73-25-34. BITE TEST OK. 08/28/2024 19194. ENGINE IDLE RUN GOOD. NO DEFECT NOTED. FUNCTIONAL CHECK FLIGHT FOR ENG 1 MODE EPR FAULT COMPLETED SATISFACTORILY. NO FAULTS NOTED.
